# SDR DALA2016110408243

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 33,969 hours, 23,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY EXIT SIGN DIFFUSER COVER OVER DOOR L1 WAS DAMAGED.  MAINTENANCE REPLACED THE LENS AND THE OPS CHECKED GOOD.
